MAUDE Adverse Event Report: Highridge Medical, LLC CORD 300MM; Vertebral Body Tethering System

Highridge Medical, LLC CORD 300MM; Vertebral Body Tethering System
Catalog Number 204H0300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery had been performed 18 months post-op to address a tether cord that had fractured at t9-10.Removal of the cord from t4-t12 was completed, the tether was locked at t5 and screws were replaced at t6, t7, and t11.The cord was then re-tensioned t5-t12.
 
Additional Manufacturer Narrative
This event was initially reported on voluntary medwatch mw518971.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
CORD 300MM
Common Device Name
Vertebral Body Tethering System
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50148144
Report Number3012447612-2026-00203
Device Sequence Number9103151
Product Code QHP
UDI-Device Identifier00880304865068
UDI-Public(01)00880304865068(10)3114468
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H190005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number204H0300
Device Lot Number3114468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown Tether Screws (211Hxxx) at T6, T7, and T11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight127 LB
Patient RaceWhite